MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BORIC ACID SODIUM BORATE/FORMATE C&S URINE TUBE; TRANSPORT CULTURE MEDIUM

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BORIC ACID SODIUM BORATE/FORMATE C&S URINE TUBE; TRANSPORT CULTURE MEDIUM
Model Number 364958
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported when using the bd vacutainer® boric acid sodium borate/formate c&s urine tube, the device experienced incorrect label information.The following information was provided by the initial reporter.The customer stated: i have the safety data sheet for the bd vacutainer® boric acid tube sodium borate / formate c&s urine tube which indicates the following pictogram, but on the product i still have the pictograms of the old regulations which are no longer applicable since 2015.
 
Additional Manufacturer Narrative
Investigation: bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for incorrect label content with the incident lot was not observed.The visual evaluation of the photos does not show any issues with the shelf label pictogram.Review of the current revision of the vacutainer drawing label shows the correct label artwork was printed and applied to the shelf pack.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD VACUTAINER BORIC ACID SODIUM BORATE/FORMATE C&S URINE TUBE
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key12124420
Report Number1917413-2021-00582
Device Sequence Number19715195
Product Code JSM
UDI-Device Identifier50382903649582
UDI-Public50382903649582
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number364958
Device Catalogue Number364958
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1